# SDR HNAA0700269

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 33,405 hours, 38,023 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Master Caution
- Part number: HA1555
- Part serial: 0202
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CREW SWAP IN CLT, ARRIVING CREW FOUND A FISH ODOR IN COCKPIT AREA. MAINTENANCE CHECKED OVERHEAD PANELS IN COCKPIT.  SLIGHT ODOR WAS NOTICED COMING FROM MASTER CAUTION PANEL.  REMOVED AND REPLACED CAUTION PANEL AND OPS CHECKED GOOD PER AMM 33-12-01.  SMELL DISSIPATED AFTERWARDS AND AIRCRAFT WAS RELEASED FOR SERVICE.
